ITEM METADATA RECORD
Title: ON CERTAIN ARITHMETIC PROPERTIES OF FIBONACCI AND LUCAS-NUMBERS
Authors: Hilton, P ×
Pedersen, J
Vrancken, Luc #
Issue Date: 1995
Publisher: Fibonacci Association
Series Title: The Fibonacci Quarterly vol:33 issue:3 pages:211-217
ISSN: 0015-0517
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science